# SDR 20000413SH060

- Difficulty date: March 29, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N757NJ
- Make and model: Cessna 152
- Aircraft serial: 15279870
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Stuck
- Location: Carburetor
- Component: Carburetor, Facet
- Component part number: 105267
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER.  POSSIBLE CAUSE WAS LACK OF FUEL CAUSED BY STICKING FLOAT. REMOVED CARBURETOR AND DISASSEMBLED.  COULD FIND NO CAUSE FOR FLOAT TO STICK.  SUBMITTER SUGGESTED TO PREVENT RECURRENCE, USE NEW STYLE FLOAT AT OVERHAUL. (X)
